# SDR DALA2022120907942

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 105,573 hours, 15,783 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 193 AFTER PUSHBACK L FWD DOOR ECIAS MSG AND ASSOC SLIDE ARMED LIGHT FLASHING PROBLEM RESOLVED IT SELF OK TO CONT IN SERVICE. CORRECTIVE ACTION: LIGHT FUNCTION NML ASWELL AS DOOR OK TO CON IN SVC (9457296)
